MAUDE Adverse Event Report: ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION
Model Number 1R77C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 12/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer alleged that a pressure injury worsened due to cushion going flat, but roho, inc.Has not seen medical records to confirm this.The manufacturing records were reviewed and indicates the cushion passed all inspections and verifications.It is unclear if product malfunction caused or contributed to the pressure wound.The user has warning in the manual to discontinue use of a defective product that reads as follows: "check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normal skin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 minutes after disuse, immediately consult a healthcare professional.Check inflation frequently, at least once a day.Do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue." the cushion was not returned to roho, inc.So an evaluation could not be performed.Roho, inc, contacted the customer for more information regarding the alleged failure of the cushion, but the customer has not responded.If new information is received, we will submit a follow up report.
 
Event or Problem Description
Customer claims existing pressure sore worsened due to cushion going flat.

Brand Name
ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer Contact
cynthia jackson
1501 s 74th st
belleville, IL 62223
6182223542
MDR Report Key16371416
Report Number3008630266-2023-00002
Device Sequence Number6814262
Product Code KIC
UDI-Device Identifier00613732005825
UDI-Public(01)00613732005825
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1R77C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale